MAUDE Adverse Event Report: CARDINAL HEALTH NEEDLE SAFETY HYPODERMIC MAGELLAN STERIL; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH NEEDLE SAFETY HYPODERMIC MAGELLAN STERIL; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881850515
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that an ma has had concerns when closing the safety.They had one that the needle went through the safety.Also, they mentioned several times that the safety closure was flimsy.
 
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.

Brand Name
NEEDLE SAFETY HYPODERMIC MAGELLAN STERIL
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18743920
Report Number1017768-2024-00009
Device Sequence Number17737366
Product Code FMI
UDI-Device Identifier10884521145047
UDI-Public10884521145047
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881850515
Device Catalogue Number8881850515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/20/2024
Supplement Report FDA Received Date05/29/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown